Sep 10, 2001
What is the typical progression of neuropathy? Can the symptoms appear,then resolve, then reappear?
Response from Dr. Feinberg
Usually, when peripheral neuropathy appears in association with one of the HIV medications, the symtpoms may resolve if the drug is stopped quickly enough. If that doesn't happen, or if the neuropathy is due to HIV itself, then the symptoms will persist and can even worsen. There are medications that can lessen the symptoms, but nothing will 'cure' neuropathy, it will just make it more bearable.
blood in stool?
antibodies and immune suppression
- Sinus Infection Could I Have Acute HIV Infection
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Chills After Blowjob Worried I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.